| Model Number |
SC-5160 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Purulent Discharge (1812)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Expiration date; 12/31/9999.
Event or Problem Description
It was reported that the patient was experiencing some yellow pus like liquid from the pocket site.